# SDR YADA20140516002

- Difficulty date: May 16, 2014
- Submitted: May 18, 2014
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 68,202 hours, 65,728 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 1016400113
- Condition: Cracked
- Location: Vertical Stab
- Part time: 68,202 hours, 65,728 cycles
- Component: Vertical Stab, Bcraft
- Component part number: 1146400001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL STABILIZER FWD SPAR LT ANGLE AT ATTACH BRACKET FASTENER.  SEE SB 55-4114 & AD 2013-24-03.
